Dr took me off after 2 yrs. It was for pain now I can't sleep at night. Should he have give me something instead of cold stop
After 2 years 2 3-5 month gradual wean down at least, with the help of some other meds along the way. You're in for a lengthy bout with withdrawal, so I would go back to him and get some help, unless these is some adverse reason for the abrupt discontinuation.
If you can't get medical help, bone up on nutrition, hydration, sugar (all forms) intake including artificial, walking, all of these will help you through these coming weeks
- Ultram Information for Consumers
- Ultram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ultram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2009 • 1 answer
Posted 30 Nov 2009 • 2 answers
Posted 19 Sep 2010 • 2 answers
Posted 19 Sep 2011 • 8 answers
Posted 18 Mar 2012 • 4 answers